# SDR SWAA2019050832430

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,637 hours, 28,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT LIGHT SIGN PLACARD LENS LOOSE.  R&R SIGN PER AMM.
